MathSciNet Relay Station
MathSciNet bibliographic data
MR1937954 65R20 (45B05 45D05 65L05)
Hosseini, S. M.; Shahmorad, S. Numerical solution of a class of integro-differential equations by the tau method with an error estimation. Appl. Math. Comput. 136 (2003), no. 2-3, 559–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement